International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 47-56
On the degree of approximation of the Hermite and Hermite-Fejer interpolation
Department of Mathematics, California State University, Los Angeles 90032, California, USA
Received 25 January 1991; Revised 22 May 1991
Copyright © 1992 J. Prasad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Here we find the order of convergence of the Hermite and Hermite-Fejér interpolation polynomials constructed on the zeros of where is the Legendre polynomial of degree with normalization .